# SDR 95ZZZZ236

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Loose
- Location: N 2 Eng
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO MIAMI, RECEIVED FIRE WARNING ON NR 2 ENGINE, REDUCED POWER AND FIRE WARNING CEASED.  LANDED MIAMI WITHOUT INCIDENT.  REPAIRED BROKEN WIRE ON RT FWD DOOR CANNON PLUG.  SYSTEM CHECKED OK, RETURNED ACFT TO SERVICE.
